See Alike in...

Alike App

Browser

Pochola

849d

About to start Pristiq, any advice?

Top reply
    • Eeyorespal

      848d

      Kodigoldie, I'm very happy that you posted this. I've never had this experience but as a retired RN I know that this sort of thing does happen.Once, while living in an assisted living facility, a medication side tried to give me someone else's meds. I refused to take them and insisted that she and I return to the med room. Insisted that she check the meds with my chart as to what was actually ordered. She did, and found out that I was right. Get to know, not only what medicine you are taking, what the med is for, and what the medication looks like, including color and shape. People make mistakes. Don't allow someone else's mistake become a danger to you!!!

    • Eeyorespal

      848d

      YES!!! Never try to go off an antidepressant "cold turkey." It is highly important to go off your antidepressants slowly. Your doctor that prescribed it will want to wean you off. It can be very dangerous to suddenly stop taking them. It can highly impact your mood in a dangerous manner. You can even become suicidal.

    • cathys

      848d

      Stopped working is what I meant lol

    • cathys

      848d

      I javelin been on Pristiq twice, I thought it was wonderful but I also thought it stopped taking it because it wasn't working anymore. I feel your body gets used to medication and they don't work as well after awhile. I don't know I'd that's true or not, anyway it is good but for me I had to get off of it slowly

    • Pochola

      848d

      Thank you both for your comments. I also take adderall and my psychiatrist told me it would be fine 🤦🏻‍♀️

    • Eeyorespal

      848d

      Kodigoldie, I'm very happy that you posted this. I've never had this experience but as a retired RN I know that this sort of thing does happen.Once, while living in an assisted living facility, a medication side tried to give me someone else's meds. I refused to take them and insisted that she and I return to the med room. Insisted that she check the meds with my chart as to what was actually ordered. She did, and found out that I was right. Get to know, not only what medicine you are taking, what the med is for, and what the medication looks like, including color and shape. People make mistakes. Don't allow someone else's mistake become a danger to you!!!

    • kodigoldie

      848d

      Just make sure to ask your doctors about interactions with other meds. I was put on Pristiq while also on adderall and it caused some horrible side effects, granted this was incredibly irresponsible of my psychiatrist. I had to learn the hard way to ask questions bc doctors don't always tell you the things you need to know 🥴

    • Eeyorespal

      849d

      I've been on Pristiq for about 2 years now. It seems to be working well for me. I haven't ever noticed any adverse reactions. I feel like it is working well.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion